# SDR HEEA0011446

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8594X
- Make and model: Bell 206L-3
- Aircraft serial: 51531
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 206031313199
- Condition: Separation
- Location: Bag Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE FLOOR CORROSION AND SEPARATION.
